# SDR SWAA2012120310122

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 50,666 hours, 29,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A270015
- Part serial: D0161
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP PUNCTURED.  REMOVED AND REPLACED FLAP IAW AMM.
